Don't have an account? To participate in discussions consider signing up or signing in
facebook connect
Sign-up, its free! Close [x]

Benefits

  • okay Create lasting relationships with other like minded women.
  • okay Blogging, let your voice be heard!
  • okay Interact with other women through blogs,questions and groups.
  • okay Photo Album, upload your most recent vacation pictures.
  • okay Contests, Free weekly prize drawing.
  • okay Weekly Newsletter.

Q & A

I had a Mirena implanted in November - and am still on the fence about keeping it; it’s been a rough journey... weird discharges, hair loss, bloated stomach... I’d like to hear others’ stories and opinions, thanks!

  •  



Answer this See more Questions

View All Answers

    • 0 votes vote up vote up

      Cynthia Schmidt wrote Apr 21, 2009
    • I went over to their website and it’s under re construction. I wonder if that is because people have had issues with it. I would google the device and then see if there are any FDA updates and warnings. Also maybe there is a group formed for people who are having trouble with it with current information.

      Best to you




            Report  Reply


Ask a Question






mature content submit as anonymous